Existence of Positive Solutions to Nonlinear Fractional Boundary Value Problem with Changing Sign Nonlinearity and Advanced Arguments
Zhaocai Hao and
Yubo Huang
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
We discuss the existence of positive solutions to a class of fractional boundary value problem with changing sign nonlinearity and advanced arguments where is the standard Riemann-Liouville derivative, is continuous, , , and is the advanced argument. Our analysis relies on a nonlinear alternative of Leray-Schauder type. An example is given to illustrate our results.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/158436.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/158436.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:158436
DOI: 10.1155/2014/158436
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().